Hi, I have pnd and just been diagnosed now. my baby is now 11months old. i have just started my medication and on 10mg escitalopram. i feel very muggy and want to start exercise to lift me i am afraid though i might get too dizzy or the impact this might have if i start the exercise. Can you give me advice?
How long on meds? All antidepressants have side effects for about the first 2 weeks, the muggy feeling could be part of this untill the meds get into your system. I found some exercise very good and it really helped me, just dont over do it at the start. If concerned ask your GP.
Hi Siobhan Thanks for your response. I am on my tablets now for 5 weeks. They make me feel nice and warm inside and a lot calmer but today i just had an awful day and felt completely exhausted, couldn't rest during the day and then by 5pm was shattered. I'll just start gentle exercise and see how i go. if i find the tablets are still making me exceptionally tired in another 3 weeks i think i will need to talk to the GP.